# SDR UPS96821384

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 2565 · Escape Slide
- Part: Door Slide
- Part number: 51561004DG
- Condition: Low Press
- Location: Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, MAIN ENTRY DOOR ESCAPE SLIDE PRESSURE LOW SEE REQ A446735.  REMOVED AND REPLACED MAIN ENTRY DOOR ESCAPE SLIDE ON 5156100-4DG.
